# SDR CA050826004

- Difficulty date: August 25, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 546 hours
- Engine: Cfmint CFM567B22
- System (JASC): 2330 · Entertainment System
- Part: Display
- Part number: 50401100003
- Part serial: 3163036
- Condition: Failed
- Location: Entertain Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) ON AUGUST 25, 2005 A/C WAS IN CRUISE WHEN THE CREW WAS ADVISED THAT THE VDU AT SEAT 22B WENT BLANK WITH THE SMELL OF SMOKE.  THE IFE SYSTEM WAS TURNED OFF.  MAINTENANCE REPLACED THE VDU AND THE SYSTEM TESTED SERVICEABLE.  THIS COMPONENT WILL BE RETURNED TO THE MANUFACTURER AND A COMPLETE TEARDOWN REPORT WILL BE REQUESTED. THIS SDR WILL BE UPDATED ONCE THAT INFORMATION IS AVAILABLE.
